# SDR ASOA20120221026

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 24,303 hours, 13,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202867
- Condition: False Activation
- Location: Lavatory
- Part time: 24,351 hours, 13,179 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE MESSAGE ON EICAS.  MX R & R THE LAVATORY SMOKE DETECTOR, OPERATIONALLY TESTED WIH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
